MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bardia® Foley Catheter Silicone Coated

C.R. Bard Inc. (Covington) -1018233 Bardia® Foley Catheter Silicone Coated
Catalog Number 123514A
Medical Device Problem Code Material Invagination (1336)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 06/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during hygiene cares, green pus discharge was noted around the insertion area.The physician was made aware and an order was received to remove the foley.The writer deflated and removed 10 ml of sterile water from the balloon, then experienced resistance during removal.Urotech was consulted and came to the floor.The balloon of the foley malfunctioned (see media photos) and appeared to have a material defect on the balloon wall.When deflated, the balloon had a blister of air remaining.Urotech removed the foley, and the patient experienced significant pain.Bloody discharge was noted upon removal.Tylenol prn was administered.The patient was currently stable.The md was made aware.
 
Event or Problem Description
It was reported that during hygiene cares, green pus discharge was noted around the insertion area.The physician was made aware and an order was received to remove the foley.The writer deflated and removed 10 ml of sterile water from the balloon, then experienced resistance during removal.Urotech was consulted and came to the floor.The balloon of the foley malfunctioned (see media photos) and appeared to have a material defect on the balloon wall.When deflated, the balloon had a blister of air remaining.Urotech removed the foley, and the patient experienced significant pain.Bloody discharge was noted upon removal.Tylenol as needed was administered.The patient was currently stable.The doctor was made aware.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Product labeling was reviewed for this investigation.Precautions: - do not use device if package is opened or damaged.- do not aspirate urine through drainage funnel wall.- should balloon rupture occur, care should be taken to assure that all balloon fragments have been removed from the patient.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardia® Foley Catheter Silicone Coated
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50209296
Report Number1018233-2026-05303
Device Sequence Number10009191
Product Code EZC
UDI-Device Identifier00801741095085
UDI-Public(01)00801741095085
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number123514A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown